# SDR DALA1256350192

- Difficulty date: December 8, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 71,764 hours, 10,249 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 39B EMERGENCY AISLE ESCAPE LIGHT INOPERATIVE.  FOUND LOOSE CONNECTOR AT UNDER THE SEAT SECURED LIGHT CHECK OK.  ACFT OK FOR SERVICE.
